MathSciNet Relay Station
MathSciNet bibliographic data
MR2349520 37D50 (37N20 60F05 82C40)
Szász, Domokos; Varjú, Tamás Limit laws and recurrence for the planar Lorentz process with infinite horizon. J. Stat. Phys. 129 (2007), no. 1, 59–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement